# SDR P5CAO401283

- Difficulty date: December 7, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 16,643 hours, 2,939 cycles
- Engine: Ge CF680C2*
- Engine time: 16,643 hours, 2,939 cycles
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Condition: Nicked
- Location: Nr 2 Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SECONDARY ENGINE EXCEEDANCE DUE WITH LOW NR 2 ENG OIL QTY DOWN TO 4 GALS.  A/C RETURNED TO SHJ.  INSPECTED ENG NR 2, FOUND STARTER MOTOR SHAFT SEAL NICKED AND OIL LEAK.  REPLACED SEALS & ENG RUN/LEAK CHECKED PER MM 80-11-02.
